MathSciNet Relay Station
MathSciNet bibliographic data
MR188310 (32 #5749) 06.75 (20.00)
Teller, J. Roger On partially ordered groups satisfying the Riesz interpolation property. Proc. Amer. Math. Soc. 16 1965 1392–1400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement